Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

stomach "fluttering"

ill start fom the begining. i gave birth to my son in may of 2006. 6 weeks after i had him i went on the depo shot, i was on that for almost a year and quit getting it. my peroids are finally starting to get back to some sort of normal schedual. (ya for aunt flo). ive taken many a pregnancy test and have been trying to get pregnant but all the tests have come back negative and i got my peroid about 3 weeks ago. SO...heres my question. ive been having a wierd fluttering going on in my lower right stomach (almost by my hip bone) its not painful or anything. its feels like "babies first movement". but having negative tests and a peroid, could i still be pregnant, and the depo shot have just screwed up my system so bad my body just doesnt know whats going on.
NOTE: If your planning on having more babies DON"T get the depo shot. i wasnt told how long it would take to get pregnant after i stopped the shot and im misserable. ill never get that shot again. just my

Answer Question
 
Anonymous

Asked by Anonymous at 6:48 PM on Jun. 24, 2008 in Health

Answers (5)
  • I suppose it's possible, but it could just be gas. I've had that before and because it sometimes feels similar, and you remember the baby feeling you associate it. But you can go to the Dr. and have a blood test down.
    mandjsmama

    Answer by mandjsmama at 6:53 PM on Jun. 24, 2008

  • You should go to your doctor right away. Tell him or her your situation, maybe they will give you an ultrasound.
    Robin_Ayla

    Answer by Robin_Ayla at 6:54 PM on Jun. 24, 2008

  • If you were pregnant it would still show on a test, but if your unsure then go see the doctor. The depo doesn't change the hcg levels once you are pregnant...especially if you are having fairly normal cycles now. I think more than likely it is more a wishful thought and perhaps some gas. I too have felt the flutter and wondered if I might be pregnant..most of the time an alka seltzer or a gas pill takes care of it.
    templeghost

    Answer by templeghost at 6:58 PM on Jun. 24, 2008

  • i thought of gas too, but there is not of that to fallow the fluttering. and its always in the same spot. perhaps i'll call the doctor
    Anonymous

    Answer by Anonymous at 10:26 PM on Jun. 24, 2008

  • i had twins almost 4 years ago and a tubal 6 wk later and i also still feel that sort of flutter i have no idea what it is?????
    cherri_bloss

    Answer by cherri_bloss at 4:49 AM on Jun. 29, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN